Miscarriage while on fragmin

(1 Post)
Teaanddimebars Mon 14-Dec-20 21:20:15

Hi

Wondering if anyone has any experience of this. I have looked and can’t seem to find any information, Google keeps taking me to articles about using blood thinners to prevent miscarriage.

I can call the GP tomorrow and probably should have today, I just didn’t have it in me to phone up and speak to the receptionist and then explain again to GP, so I put it off.

I should be just over 7 weeks pregnant. But am currently waiting for a rescan as a scan on Friday showed embryo as small for dates with no heartbeat.

It is very unlikely to be good news (I am sure of my dates)

If nothing has changed I plan to ask for to it to be managed surgically as soon as possible.

However, in the meantime I am not sure what to do/what will happen if I start to miscarry naturally.

I am taking a preventive dose of fragmin and have been since I found out, due to a PE in a previous pregnancy. I got my GP to organise and prescribe as soon as I had a positive pregnancy test.

I did not discuss this when I had my scan at EPU, it just didn’t cross my mind to bring it up. I’ve carried on taking it as I know I am still at risk while my hormone levels are high.

I don’t know how much it will affect me if I start to bleed though - has anyone been in this situation?

I have been reading stories of miscarriage and there are a few where it seeks to happen quite suddenly with a lot of blood. I don’t know how much difference the dose I am taking might make. If I do start to bleed, the last thing I want to do is have to call 111 and go through the automated questions, and also don’t want to go near A and E if it can be avoided.

So, I will call for some definite advice in morning but just hoping for some reassurance through the night. It can’t be that unusual a situation, any experience appreciated fsad

OP’s posts: |

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in